H. Amann, Parabolic evolution equations and nonlinear boundary conditions, J. Differential Equations, 72 (1988), 201-269.
 J.D. Rossi, On existence and nonexistence in the large for an Ndimensional system of heat equations with nontrivial coupling at the boundary, New Zealand J. Math., 26:2(1997), 275-285.
 J.P. Pinasco, J.D. Rossi, Simultaneous vs. nonsimultaneous blow-up, New Zealand J. Math., 29:1(2000), 55-59.
 Z.G. Lin, M.X. Wang, The blow-up properties of solutions to similinear heat equations with nonlinear boundary conditions, Z. Angrew. Math. Phys., 50:3 (1999), 361-374.
 S.T. Li, L.R. Petzold, Y.H. Ren, Stability of moving mesh systems of partial differential equations, SIAM J. Sci. Comput, 20(1998), 719-738.
 Z.J. Tan, Z.R. Zhang, Y.Q. Huang, T.Tang, Moving mesh methods with locally varying time steps, J. Comput Phys., 200(2004), 347-367.
|No related articles found!|